# SDR SWAA2017061314328

- Difficulty date: May 31, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 40,860 hours, 19,550 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 115A29829
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRAILING EDGE SEAL SUPPORT BRACKET INBOARD OF FLAP DEFLECTION CONTROL RIB CRACKED.  R&R BRACKET IAW IPC AND SRM.
